# SDR C77A20150402001

- Difficulty date: April 2, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000181
- Aircraft time: 20,562 hours, 11,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 17066324001
- Condition: Corroded
- Location: Fuselage
- Part time: 20,562 hours, 11,866 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE TO THE SHEAR CLIP AT FRAME 90 BETWEEN STRINGER 29L & 29R.  THE FINAL BLEND OUT MEASURES APPROX 1.0 INCH X 0.7 INCH WITH A MAX DEPTH OF 0.002 INCH.  VT REQUESTED & RECEIVED RELIEF IN THE FORM OF ETD2015-170-030688 WHICH ALLOWS FOR A BLEND OUT OF THE SHEAR CLIP.  BECAUSE THE FLOOR SHEAR CLIP IS A PSE, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR.  FOLLOW UP INSPECTIONS WILL BE ACCOMPLISHED ON EO E175-53MR-169.1 IAW ANAC DER FORM ATTACHED.  TASK 53-23-003-0002, INTERNAL DET, THRESHOLD OF 20000FC, INTERVAL OF 20,000 FC, IS SUFFICIENT & IS MET USING THE INSPECTION REQUIREMENTS, MPG & MRBR REVISION NR 10.  THRESHOLD IS COUNTED SINCE NEW.  ACCOMPLISHMENT OF THIS PERMANENT REPAIR IS ON EO E175-53MR-169 UNDER WO 1893725.
